MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 7 4MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 7 4MM; KNEE FEMORAL ACCESSORY
Catalog Number 154707001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).E3: the initial reporter, has been removed for confidentiality/privacy.The initial reporter is the (b)(6).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The patient reported, that on (b)(6) 2022, the patient was revised, due to pain and debonding at the competitor tibial tray and depuy cement interface.(reported on (b)(4)).At revision, depuy components were implanted at that time.Doi: (b)(6) 2021; dor: (b)(6) 2022, (b)(4); affected side: right knee.(b)(4).It was reported, that the patient continues to have pain/swelling.And is looking at another revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE DIST FEM AUG SZ 7 4MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19323074
Report Number1818910-2024-10715
Device Sequence Number20748013
Product Code JWH
UDI-Device Identifier10603295382812
UDI-Public10603295382812
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number154707001
Device Lot NumberJK5832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 6MM; ATUN FEM SLV M/L 40MM FULL POR; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM16X60MM; ATUNE PRESSFIT STR STEM18X60MM; ATUNE REV RP TIB BASE SZ 7 CEM; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown